# SDR RAIA00606051

- Difficulty date: June 26, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N837HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145255
- Aircraft time: 13,847 hours, 12,146 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

FLT 8044 - ORD - CAPTAIN'S MFD INOP.  MAINTENANCE SWAPPED PFD NR 1 WITH MFD NR 2 AND DEFERRED MFD NR 2.
